This item is provided by the institution :

Repository :
Annals of Gastroenterology
see the original item page
in the repository's web site and access all digital files if the item*
share




2007 (EN)
Flutamide-induced hepatotoxicity (EN)

Chryssou S.,
Lazaros G.,
Angelopoulou P.,
Anagnostopoulos G.,
Bourlis A.,
Tassopoulos N.,

SUMMARY We report two cases of flutamide-induced hepatotoxicity in patients treated with the drug for metastatic prostatic carcinoma. In both patients the latency period between drug intake and onset of symptoms, (80-150 days) the history, the type of the reaction and the histological findings were compatible with the diagnosis of drug-induced hepatotoxicity. In addition, other causes of hepatobiliary disorders were excluded and in the first case the diagnosis was confirmed by a rechallenge. It is concluded that patients receiving flutamide should be carefully monitored with liver function tests and the drug should be promptly discontinued if liver toxicity is detected. Key words: flutamide, hepatitis, cholestasis, rechallenge (EN)

info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Society of Gastroenterology (EN)

2007-03-19


Hellenic Society of Gastroenterology (EN)

1792-7463
1108-7471
Annals of Gastroenterology; Volume 14, No 2 (2001) (EN)



*Institutions are responsible for keeping their URLs functional (digital file, item page in repository site)